# SDR AALA20110515TUL01

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- Aircraft time: 68,220 hours, 35,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR CRACK IN ANGLE, FORWARD END, RIGHT SIDE OF INTERCOSTAL AT FORWARD END OF CENTER TUNNEL.  INSTALLED NEW INTERCOSTAL AT FORWARD END OF CENTER TUNNEL PER AARD 51-10-00-05.
